# SDR SWAA2024040960953

- Difficulty date: March 8, 2024
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N247WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32508
- Aircraft time: 59,172 hours, 35,615 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 987 Rbl 33
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR STRUCTURE BEAM UPPER FLANGE LOCATED AT STA 986.5 AND RBL 33 AND WL208.1 AT AFT GALLEY AREA PERFORMED PERMANENT REPAIR ON FLOOR BEAM LOCATED BS 986.5 BETWEEN RBL 19 TO RBL50 WL 208.5 AT AFT GALLEY AREA IAW SRM 53-70-51-2R-4 REPAIR 4 ALTERNATIVE 2.
